Still having symptoms
I've had my PM for almost a year to treat bradycardia. At my 3-month check-up, they adjusted my pacer to a slightly higher threshold for day time because I still felt syncope symptoms coming on (dejavu feeling, tingling in arms, nausea). My doctor suggested putting me on beta-blockers as well, depsite the fact that the drug slows heart rates - this made me nervous so I declined and decided to see how the PM adjustment would go. Well, I'm still having symptoms, even waking up at night with them. I have a call out to my doctor now but was wondering if anyone has/is going through the same thing?
You know you're wired when...
Your friends want to store MP3 files on your device.
I finished 29th in London in 2 hours 20 minutes 30 seconds which is my fastest with or without a device so clearly it didnt slow me down ! I had no problems apart from some slight chaffing on my scar - more Vaseline next time.